# SDR SIMA201122102

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 23,789 hours, 21,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVER THE WING EMERGENCY LIGHT INTERMITTENT.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT PER AMM 33-30-07 OPS CHECKED GOOD.
